Nagoya Mathematical Journal

Addendum to: "On the Bergman kernel of hyperconvex domains''

Takeo Ohsawa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 137 (1995), 145-148.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118775538

Mathematical Reviews number (MathSciNet)
MR1324546

Zentralblatt MATH identifier
0817.32013

Subjects
Primary: 32H10

Citation

Ohsawa, Takeo. Addendum to: "On the Bergman kernel of hyperconvex domains''. Nagoya Math. J. 137 (1995), 145--148. https://projecteuclid.org/euclid.nmj/1118775538


Export citation

References

  • [0-1] Ohsawa, T.,OntheBergman kernel of hyperconvex domains, Nagoya Math.J., 129(1993), 43-52.
  • [0-2] Ohsawa, Ontheextension of L holomorphic functions IIInegligible weights, to appear inMath. Z.
  • [S] Suita, N.,Capacities and kernels onRiemann surfaces, Arch. Rational Mech. Anal., 46(1972), 212-217. Department of Mathematics Nagoya University Nagoya, 464-01 Japan

See also

  • See original article: Takeo Ohsawa. On the Bergman kernel of hyperconvex domains. Nagoya Mathematical Journal vol. 129, (1993), pp. 43-52.